# SDR CA151214001

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,870 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: 9752565
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) DURING FLIGHT THEY GOT A MASTER CAUTION INDICATING THAT NR 1 ENG. HYD PUMP AND NR 1 ISOLATION VALVE ILLUMINATED WITH A COMPLETE LOSS OF ALL FLUID FROM THE NR 1 HYDRAULIC SYSTEM WITH CASCADING RELATED MASTER CAUTIONS. FLIGHT CREW RAN THE QRH AND FOLLOWED THE INSTRUCTION AS PER THE QRH.   FLIGHT CREW DECLARES EMERGENCY THEY PROCEED TO THE AIRPORT WHERE THEY CONDUCTED AN UNEVENTFULLY LANDING.   MAINTENANCE PERSONNEL REPLACE THE BALANCE RELIEF VALVE AND THE EDP. EDP REPLACED DUE TO BEEN OPERATING WITH INSUFFICIENT HYDRAULIC FLUID, GROUND FUNCTION TO THE NR 1 HYDRAULIC SYSTEM ACCOMPLISHED SUCCESSFULLY, AIRCRAFT WAS RETURNED TO SERVICE.
